# SDR CA100805007

- Difficulty date: May 10, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cessna 560XL
- Aircraft time: 561 hours, 162 cycles
- Engine: Pwc PW545B
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Part number: 70002450
- Condition: Popped
- Part time: 425 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CIRCUIT BREAKER POPS OPEN IN FLIGHT (1 OF 3 IN PARALLEL), REPLACED NEW -  NOTE THIS CIRCUIT BREAKER AS REPLACED AT 261 HRS, 342 HRS AND 767 HRS.
